# SDR CA150122004

- Difficulty date: January 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Conduit
- Part number: 47200
- Condition: Pinched
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REJECTED TAKE OFF DUE TO UN-COMMANDED NOSE WHEEL STEERING. AIRCRAFT RETURNED TO MAINTENANCE FOR TROUBLESHOOTING. STEERING CONTROL UNIT AND NOSE GEAR HARNESS ON ORDER FOR REPLACEMENT.  RVDT NR 2 CONNECTOR LOCKING MECHANISM BROKEN CABLE AND BLACK CONDUIT PINCHED  PIN 2 & 6 BENT TOGETHER ON RVDT NR 1 CONNECTOR.    DURING OPERATIONAL TEST OF NWS, WHEN NWS HARNESS IS MOVED BY HAND AT RVDT NR 1 THE STEERING MOVES TO LEFT AND RIGHT  AND AT RVDT NR 2 THE STEERING STAYS STRAIGHT AND SHOWS NOT MOVEMENT. FURTHER FINDING WAS RVDTNR 1  CORRECT INSTALLED.  RED INDICATOR DOTS NOT ALIGNED.
